How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 6952
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

My daughter developed a rash all over the body. I seen GP

This answer was rated:

Hi my daughter developed a rash all over the body . I seen GP and he said that it could be a allergic reaction and give prescription of loratadine and some lotion Aveno but then rash was only on her tummy and legs . After 3 days rash it’s all over her body I think that medication does not work. I have pic but I don’t know if that’s allowed on this site
Assistant: What seems to make the symptoms worse or better? Have you noticed any swelling?
Customer: No swelling
Assistant: Anything else in your medical history you think the Expert should know?
Customer: A week ago she had Congested nose and then Phlegm in her chest but she recover from it . At the moment no fever ,eating well, drinks.

Hello! My name is Dr.Ehtisham. Welcome to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Please attach a picture for review

Regards

Customer: replied 10 days ago.
Hi have you received?

Thanks for sharing

Have she used any medicines for the congested nose?

Customer: replied 10 days ago.
No

Thanks for the details

This seems like an allergic rash

She should continue with anti-histamine and topical steroid

Hopefully this will go away in few days

Other possibility is a viral infection causing this rash

It is likely to settle in a week or so

Please do let me know if you have any other question

 

 

Regards

Customer: replied 10 days ago.
No steroids in lotion. should I seen some one about it

You should see a dermatologist if no improvement in a week

Please do let me know if you have any other question

 

If done please leave a 5-stars feedback rating

 

Regards

Customer: replied 10 days ago.
Thank you

You are welcome

Please do let me know if you have any other question

 

 

Regards

DR. EHTISHAM and 3 other Medical Specialists are ready to help you